# SDR AALA202510306717

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: A4 GALLEY FORWARD AND AFT EMERGENCY LIGHT ASSEMBLY BROKEN. REMOVED AND REPLACED FORWARD (AALA202510306717) AND AFT (AALA202510309129) EMERGENCY LIGHT. PER AMM 33-51-05REV 250.
